drug eruption

Options
plmb48
plmb48 Member Posts: 125
i have asked about this problem before. i see my consultant feb 18 i wondered if 4months off hydroxicloroquin is enough time to know because problem has not cleared up that this is not the culprit causing the prob
the other tablets that could be prob are ramipril 10m daily or fosamax 70mg weekly whitch do you think might be the prob.
hydrox taken for 8-9 years
ramipril 4years
fosamax 9 years any help or advice would be helpful pauline :roll: :roll: :roll: :roll:

Comments

  • helpline_team
    helpline_team Posts: 3,574
    edited 30. Nov -1, 00:00
    Options
    Dear Pauline,

    We've had to dig about on the forum a bit to find out what your question may be about (so correct me if I'm wrong!) but I understand that you have RA and the eruptions may be cysts?

    I cannot say that this is the kind of enquiry we would really be qualified to answer, but the kinds of areas you might wish to explore might include...

    A quick phone call to the rehumatology nurse before the main appointment at your clinic (about the question of how long you need to stop hydroxychloroquinne before it is out of your system). Depending on this conversation you may well want to see your own GP to see if you need to see any one else such as a dermatologist (skin specialist).

    If you'd like to talk over this in a bit more detail, please don't hesitate to call us on the freephone, but do bear in mind we are not medically qualified.

    I hope this helps
    Guy